m+Medelevator.RU
← Поиск публикаций
Pediatric rheumatology online journal · 2022

Nodular Regenerative Hyperplasia of the liver in Juvenile Dermatomyositis.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Lanis Aviya, Volochayev Rita, Kleiner David E, Vittal Anusha, Heller Theo, Rider Lisa G, Shenoi Susan

Аннотация

BACKGROUND: We present two cases of Nodular Regenerative Hyperplasia (NRH) associated with Juvenile Dermatomyositis (JDM).

CASE PRESENTATION: Case 1: A nine-year-old Caucasian male with refractory JDM and anti-NXP2 autoantibodies was diagnosed at age two. Over seven years, he developed arthritis, dysphagia, dysphonia, severe calcinosis, and colitis. Complications included recurrent cellulitis, infections, and hepatosplenomegaly. Multiple medications were chronically used, including prednisone, methotrexate, azathioprine, cyclophosphamide, mycophenolate mofetil, rituximab, tacrolimus, etanercept, abatacept, infliximab, and tocilizumab. Case 2: A 19-year-old Asian female with chronically active JDM and anti-MDA5 autoantibodies was diagnosed at age 15. Symptomatology included ulcerative skin lesions, Raynaud's phenomenon with digital ulcers, arthritis, interstitial lung disease with pulmonary hypertension, and calcinosis. Medications included chronic use of prednisone, methotrexate, abatacept, cyclophosphamide, mycophenolate mofetil, rituximab, tofacitinib, and sildenafil. In both patients, clinical symptomatology was not suggestive of liver disease or portal hypertension, but laboratory studies revealed elevated serum transaminases with progressive thrombocytopenia and no active liver-associated infections. The first patient's liver ultrasound showed coarse hepatic texture with mild echogenicity, splenomegaly, and portal hypertension. The second patient's liver ultrasound was normal, but elastography indicated increased stiffness. Liver biopsy confirmed NRH in both patients.

CONCLUSIONS: It is difficult to recognize NRH in JDM, as it often presents with elevated transaminases which may be mistaken for JDM muscle flare, corticosteroid-related fatty liver, or medication-related transaminitis. NRH has been associated with several medications used to treat JDM, including methotrexate, azathioprine, and cyclophosphamide, which should be discontinued if NRH develops. Providers should consider NRH in JDM patients with severe, refractory disease who have persistently elevated transaminases and persistent thrombocytopenia.

Предметные рубрики MeSH